Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 4, Pages 201-209
http://dx.doi.org/10.1155/S0161171201006883

On stochastic comparisons of energy functions with applications

Department of Mathematics and Computer Science, Georgia Southern University, Statesboro 30460, GA, USA

Received 1 March 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Broderick O. Oluyede, “On stochastic comparisons of energy functions with applications,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 4, pp. 201-209, 2001. https://doi.org/10.1155/S0161171201006883.